Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 53, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 2, 2013, 3:07 PM CDT for 5 counties in Texas. It was in force for 38 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2013, 3:07 PM CDT (20:07 UTC)
- Expired
- Apr 2, 2013, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Blanco County, TX, Burnet County, TX, Llano County, TX, Travis County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 77 km from the middle of the area, began a volume at 20:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 3:10 PM CDT | HAIL 1 | 2 E Marble Falls, TX | NICKEL TO QUARTER SIZE HAIL. |
| Apr 2, 3:12 PM CDT | HAIL 2.75 | 4 Sse Cottonwood Shores, TX | GOLF TO BASEBALL SIZE HAIL AT INTERSECTION OF HWYS 71 281 |
| Apr 2, 3:15 PM CDT | HAIL 1.5 | Marble Falls, TX | 15-18 MIN DURATION |
| Apr 2, 3:20 PM CDT | HAIL 1.75 | 2 E Marble Falls, TX | GOLFBALL SIZE HAIL. |
| Apr 2, 3:20 PM CDT | HAIL 2 | 3 Se Marble Falls, TX | |
| Apr 2, 3:25 PM CDT | HAIL 1.75 | 1 Ssw Marble Falls, TX | |
| Apr 2, 3:34 PM CDT | HAIL 0.5 | Spicewood, TX | |
| Apr 2, 3:55 PM CDT | HAIL 1 | 3 Nw Spicewood, TX | QUARTER SIZE HAIL...STRONG WINDS AND VERY HEAVY RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:35 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.1 hours before the alert went out and 263 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 121 J/kg
- Mixed-layer CIN
- -208 J/kg
- Mixed-layer LCL
- 1189 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
026
WUUS54 KEWX 022007
SVREWX
TXC031-053-299-453-491-022045-
/O.NEW.KEWX.SV.W.0053.130402T2007Z-130402T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
307 PM CDT TUE APR 2 2013
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BLANCO COUNTY...
SOUTHERN BURNET COUNTY...
EXTREME SOUTHEASTERN LLANO COUNTY...
NORTHWESTERN TRAVIS COUNTY...
EXTREME WEST CENTRAL WILLIAMSON COUNTY...
* UNTIL 345 PM CDT.
* AT 303 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF
BALL SIZE. THIS STORM WAS LOCATED NEAR MARBLE FALLS...AND
MOVING SOUTHEAST AT 25 MPH. GOLF BALL SIZE HAIL HAS BEEN
REPORTED AT KINGSLAND.
* SOME LOCATIONS IN THE WARNING INCLUDE OATMEAL...SMITHWICK AND
SPICEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3068 9792 3038 9810 3047 9832 3055 9841
3073 9833
TIME...MOT...LOC 2006Z 294DEG 20KT 3059 9827
$$1 follow-up statement
541
WWUS54 KEWX 022017
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
317 PM CDT TUE APR 2 2013
TXC031-053-299-453-491-022045-
/O.CON.KEWX.SV.W.0053.000000T0000Z-130402T2045Z/
LLANO TX-TRAVIS TX-WILLIAMSON TX-BURNET TX-BLANCO TX-
317 PM CDT TUE APR 2 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR NORTHEASTERN BLANCO...SOUTHERN BURNET...EXTREME WEST CENTRAL
WILLIAMSON...NORTHWESTERN TRAVIS AND EXTREME SOUTHEASTERN LLANO
COUNTIES...
AT 312 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL SIZE. THIS STORM WAS
LOCATED NEAR MARBLE FALLS...MOVING SOUTHEAST AT 25 MPH. BASEBALL
SIZE HAIL HAS BEEN REPORTED IN MARBLE FALLS.
SOME LOCATIONS IN THE WARNING AREA INCLUDE OATMEAL...SMITHWICK AND
SPICEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
HAIL UP TO TWO AND THREE QUARTER INCHES IN DIAMETER HAS BEEN
REPORTED IN MARBLE FALLS WITH THIS STORM. IF YOU ARE IN THE PATH OF
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3068 9792 3038 9810 3047 9832 3055 9841
3073 9833
TIME...MOT...LOC 2016Z 294DEG 20KT 3057 9821
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 12:47 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 2, 12:47 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1247 PM CDT TUE APR 2 2013 .AVIATION... CHALLENGING FORECAST TODAY. CIGS ARE GENERALLY MVFR AND SHOULD REMAIN THAT WAY THIS AFTERNOON...BUT WE COULD SEE OCCASIONAL VFR. EXPECTING SHOWERS AND THUNDERSTORMS TO DEVELOP THIS EVENING AFTER ABOUT 01Z. SHOWERS LIKELY TO CONTINUE OVERNIGHT AND CIGS WILL LOWER TO IFR. PRECIP SHOULD END MID-MORNING WEDNESDAY AND CIGS IMPROVE TO MVFR BY LATE MORNING. && .PREV DISCUSSION... /ISSUED 833 AM CDT TUE APR 2 2013/ UPDATE... ADJUSTED POPS FOR THE MORNING BASED ON CURRENT RADAR TRENDS AND REMOVED THUNDER ALL BUT THE NE CWA WHERE ISOLATED THUNDER WAS LEFT IN THE FORECAST. PREV DISCUSSION... /ISSUED 432 AM CDT TUE APR 2 2013/ SHORT TERM (TODAY THROUGH WEDNESDAY)... WITH THE ONSET ON INCREASING RAIN CHANCES ALREADY UNDERWAY... MODELS CONTINUE TO SHOW SIGNIFICANT DIFFERENCES ON FRONTAL FOCUS AND THEREFORE POTENTIAL STORM STRENGTH AND RAINFALL TOTALS OVER THE NEXT 36 HOURS. IN GENERAL THE SHORTER RANGE MODELS FAVOR HIGHER TOTALS CONVERGING OVER EAST TX THIS AFTERNOON AND LESS RAINFALL POTENTIAL FROM FRONTAL OVERRUNNING...WHILE THE LONGER RANGE MODELS SHOW AN EQUAL EMPHASIS ON ENHANCED RAINFALL CHANCES HANGING BACK WITH THE UPPER LEVEL STORM SYSTEM AS IT OVERRUNS THE SHALLOW FRONTAL ZONE. WOULD TYPICALLY FAVOR THE SHORT-RANGE SCENARIO... EXCEPT THAT THE RUN-TO-RUN TRENDS OF THE MODELS CONTINUE TO REFLECT A SLOWING STORM SYSTEM AND FRONT. THUS A BLEND OF THE TWO SCENARIOS IS USED FOR THE FORECAST...WITH ADMITTEDLY A SLIGHT WET BIAS TO RESULT FROM THE PROLONGED RAIN CHANCES. ALTHOUGH THE QPF REFLECTS STORM TOTAL RANGES GOING FROM 1/2 TO 2 INCHES FROM WEST TO EAST RESPECTIVELY...THE EXPECTED RAINFALL IS MORE LIKELY TO FALL INTO THE 1/4 TO 1 1/2 INCH RANGE. ISOLATED 3 INCH STORM TOTALS WILL BE POSSIBLE...AS A FEW AREAS COULD SEE MULTIPLE ROUNDS OF RAIN. THE SEWD MOVEMENT OF THE UPPER LOW COULD PROMOTE SUPERCELL DEVELOPMENT ALONG THE FRONT OVER WESTERN COUNTIES MAINLY LATE THIS AFTERNOON AND THIS EVENING...WITH THE THREAT FOR HAIL AND DAMAGING WINDS POSSIBLY EXTENDING AS FAR EAST AS THE I-35 CORRIDOR SHOULD THE FRONTAL FOCUS BECOME THE DOMINANT RAIN PRODUCER. AN ANY EVENT...NEARLY ALL AREAS ARE EXPECTED TO RECEIVE AT LEAST A SMALL AMOUNT OF MUCH NEEDED RAIN FROM THIS SYSTEM. RAIN CHANCES DECREASE LATE IN THE DAY WEDNESDAY...BUT THE SLOWING SYSTEM SUGGESTS A SLIGHTLY SLOWER CLEARING TREND WEDNESDAY EVENING. LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)... BREEZY AND COOL CONDITIONS WEDNESDAY NIGHT INTO THURSDAY WILL LOWER TEMPERATURES TO BELOW NORMALS THROUGH THURSDAY NIGHT. WHILE THE PROLONGED DRYING BREEZE THURSDAY SHOULD LOWER AFTERNOON RH VALUES...SOME PATCHY FOG WAS ADDED FOR FRIDAY MORNING SINCE WINDS SHOULD BECOME LIGHT BY THEN AND MUCH OF THE LIGHT NORTH WINDS OVERNIGHT WILL BE ACROSS SOAKED SOILS. A GOOD MIXING DAY AND A RETURN TO WARM WEATHER IS EXPECTED FRIDAY...WITH SOUTHERLY WINDS AND MOISTURE TO INCREASE BY SATURDAY MORNING. A FLAT ZONAL PATTERN OVER THE WEEKEND SHOULD PROMOTE SOME MORNING CLOUDS AND OTHERWISE SEASONALLY WARM AND BREEZY APRIL WEATHER. THE NEXT UPSTREAM SYSTEM CONTINUES TO BE ADVERTISED AS A HIGH AMPLITUDE TROUGH WHICH COULD PROMOTE ANOTHER SIGNIFICANT RAIN EVENT BY MID-WEEK. THE GENERAL PATTERN WITH THIS UPPER TROUGH SUGGESTS LESS SUPPORT FROM A SUBTROPICAL JET...SO WILL VIEW THE NEXT POTENTIAL RAINFALL EVENT WITH SOME SKEPTICISM. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 64 71 50 71 47 / 80 70 30 - - AUSTIN BERGSTROM INTL AIRPORT 64 70 47 70 41 / 80 70 30 - - NEW BRAUNFELS MUNI AIRPORT 65 73 48 74 43 / 70 60 30 - - BURNET MUNI AIRPORT 60 66 46 68 45 / 80 70 30 - - DEL RIO INTL AIRPORT 65 74 49 79 54 / 50 40 - 0 0 GEORGETOWN MUNI AIRPORT 63 68 45 68 42 / 80 70 30 10 - HONDO MUNI AIRPORT 65 74 46 77 44 / 50 50 20 0 0 SAN MARCOS MUNI AIRPORT 64 72 48 73 43 / 80 60 30 - - LA GRANGE - FAYETTE REGIONAL 65 73 51 70 46 / 80 70 40 10 - SAN ANTONIO INTL AIRPORT 66 73 49 74 47 / 60 50 20 - 0 STINSON MUNI AIRPORT 66 75 50 76 46 / 60 50 20 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...05 SYNOPTIC/GRIDS...01 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Apr 2, 1:05 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 105 PM CDT TUE APR 2 2013 TXZ171>173-183>194-202>209-217>225-228-031815- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 105 PM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL MAY BECOME MORE DOMINANT TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT OF STRONG STORMS MAY LINGER INTO WEDNESDAY MORNING...HOWEVER THE MAIN IMPACT WILL LIKELY BE LOCALLY HEAVY RAINFALL...CAUSING LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
In the hours before
Local storm report, Apr 2, 11:16 AM CDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1116 AM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 10 E ALAMO VILLAGE 29.42N 100.23W
03/31/2013 E1.00 INCH KINNEY TX PUBLIC
QUARTER SIZE HAIL.
&&
EVENT NUMBER EWX1300205
PMLocal storm report, Apr 2, 12:11 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM HAIL 1 E QUEMADO 28.95N 100.62W
03/31/2013 E1.75 INCH MAVERICK TX PUBLIC
GOLFBALL SIZE HAIL.
&&
EVENT NUMBER EWX1300206
PMSpecial weather statement, Apr 2, 1:18 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
118 PM CDT TUE APR 2 2013
TXZ171-172-021845-
BURNET-LLANO-
118 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BURNET AND NORTHEASTERN
LLANO COUNTIES UNTIL 145 PM CDT...
AT 116 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LLANO...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCHANAN DAM...
GAINESVILLE...
STOLZ...
LONE GROVE...
BLUFFTON...
TOW...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3101 9842 3079 9830 3067 9852 3065 9872
3081 9881 3094 9856 3093 9843 3095 9846
3098 9846
TIME...MOT...LOC 1818Z 244DEG 14KT 3077 9867Special weather statement, Apr 2, 1:56 PM CDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
156 PM CDT TUE APR 2 2013
TXZ171-172-021945-
BURNET-LLANO-
156 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BURNET AND
NORTHEASTERN LLANO COUNTIES UNTIL 245 PM CDT...
AT 150 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR STOLZ...OR 7 MILES NORTHWEST OF KINGSLAND...
MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BUCHANAN DAM...
BURNET...
BLUFFTON...
INKS LAKE STATE PARK...
TOW...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3077 9816 3065 9838 3063 9852 3077 9865
3094 9853 3094 9842 3095 9846 3102 9846
3104 9844
TIME...MOT...LOC 1856Z 231DEG 16KT 3075 9850The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 1:18 PM CDT | Special Weather Statement | EWX | Llano | 27 min |
| Apr 2, 1:56 PM CDT | Special Weather Statement | EWX | Burnet | 49 min |
| Apr 2, 2:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 38 min |
| Apr 2, 2:36 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 39 min |
| Apr 2, 3:30 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Fayette, Lee | 45 min |
| Apr 2, 3:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Travis, Williamson | 39 min |
| Apr 2, 3:40 PM CDT | Areal Flood Advisory | EWX | Bastrop, Fayette, Lee | 110 min |
| Apr 2, 3:44 PM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| Apr 2, 3:48 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 3 hr |
| Apr 2, 3:53 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell | 52 min |
| Apr 2, 4:09 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis, Williamson | 51 min |
| Apr 2, 4:16 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 44 min |
| Apr 2, 4:29 PM CDT | Special Weather Statement | EWX | Fayette | 46 min |
| Apr 2, 4:36 PM CDT | Flash Flood Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lee | 3 hr |
| Apr 2, 4:56 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales, Lavaca | 49 min |
| Apr 2, 5:01 PM CDT | Special Weather Statement | EWX | Travis | 44 min |
| Apr 2, 5:15 PM CDT | Areal Flood Advisory | EWX | Hays, Travis, Williamson | 105 min |
| Apr 2, 5:30 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Travis | 45 min |
| Apr 2, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Fayette | 52 min |
| Apr 2, 5:49 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 41 min |
| Apr 2, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 63 min |
| Apr 2, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Fayette, Gonzales, Lavaca | 44 min |
| Apr 2, 6:32 PM CDT | Special Weather Statement | EWX | Bastrop | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.